Deliver to Taiwan
IFor best experience Get the App
Wellness Basics Naproxen Sodium 220 mg Liquid Gels (20 count) is a nonsteroidal anti-inflammatory drug (NSAID) that reduces fever and relieves pain and inflammation associated with minor arthritis, muscular aches, backache, menstrual cramps, headache, toothache and the common cold. Its pain fighting formula compares to the active ingredient in Aleve Liquid Gels and lasts for up to 12 hours. Proudly manufactured in the U.S.A.
S**H
Work as expected, well priced.
Work as expected, well priced.
F**7
Works for my knee pains. And helps me with inflammation.
I have take naproxen in the past, in pill form, when it was prescribed for me by my primary care. I had no idea that it was available over the counter, and also i was not aware that they had liquid gels. I prefer liquid gels because they are absorbed faster and act better than pills or tablets.I take naproxen for my occasional knee pains. My knee flares up and inflames sometimes by the end of the work day... my work requires of me to stand a lot and to walk a lot. The naproxen helps. And definitely reduces my inflammation. As much as i am against any types of medicines, sometimes i just have no choice. I take my liquid gels with some food.I definitely recommend this. I hope my information was helpful. Thank you.
P**V
Good for cramps & muscle aches
Wellness Basics Naproxen Sodium is similar to generic Aleve. It's for muscle aches and pains. It's the go to medication for menstrual cramps and other cramps.There are 20 liquid-gels in this container. Take one capsule every 8-12 hours when symptoms persist.I'm a nurse and know how good this medication can be. Do not take this if you have kidney problems or a history of having uncontrolled hypertension because it can harm your kidneys.Taken as directed, this is a medication that needs to be stocked in any good medicine cabinet.
C**P
Lasts longer than ibuprofen
This Wellness Basics (wb) naproxen sodium pain & fever relief works just as well as the brand name version, Aleve, but costs less. Like ibuprofen, naproxen sodium is a nonsteroidal anti-inflammatory drug (NSAID) that helps relieve aches and pains and fever. The advantage of naproxen sodium over ibuprofen is it lasts longer; it only needs to be taken every 8-12 hours. This wb naproxen sodium pain & fever relief is manufactured in the USA.
E**R
Kinder and Gentler on the Intestinal Tract
My son prefers Naproxen because it's gentler on his intestinal tract. He tends to go for the generic cheapest generic, so these were a step up. The gel caps are nice in that they seem to act faster. The downside is that they are more expensive and they tend not to fit into the pill dispenser. These dealt with his pain issues as effectively as less expensive generics.
V**.
Same active ingredient as Aleve
This product is functionally equivalent to Aleve Liquid Gels. The active ingredient is the same, the strength (220 mg) is the same, and the label is essentially the same. The packaging is appropriate. The child-proof lid is not unreasonably difficult to open. I would definitely purchase these in the future.
J**H
Sometimes you need something stronger than Ibuprofen and Naxproxen fits the bill.
Sometimes my aches and pains get a little out of hand if I over exert myself by working in the garden too long or just plain doing too much. Ibuprofen is okay but Naproxen takes away the pain and discomfort and also a longer time that ibuprofen. I prefer the gels and these swallow easily. Naproxen works quickly and soon your discomfort is gone.
M**P
Generic naproxen
Basically, if you like and tolerate Aleve well you will be happy with this. It is the same thing in a generic version which is usually a less expensive option over the "name" brand.
TrustPilot
2 周前
2 个月前